Alert archive / Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 50, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 27, 2022, 6:55 AM EDT for Buchanan County, Dickenson County, Virginia; McDowell County, West Virginia. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2022, 6:55 AM EDT (10:55 UTC)
- Expired
- Jul 27, 2022, 12:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV
The radar
The Charleston,WV radar (KRLX), 118 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 9:30 AM EDT | FLASH FLOOD | Oakwood, VA | LITTLE GARDEN CREEK IS OUT OF ITS BANKS AND FLOODING LITTLE GARDEN CREEK ROAD, VIA SOCIAL MEDIA PICTURE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 125 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 10.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
370
WGUS51 KRLX 271055
FFWRLX
VAC027-051-WVC047-271600-
/O.NEW.KRLX.FF.W.0050.220727T1055Z-220727T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
655 AM EDT Wed Jul 27 2022
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Buchanan County in southwestern Virginia...
Northern Dickenson County in southwestern Virginia...
Southern McDowell County in southern West Virginia...
* Until noon EDT.
* At 655 AM EDT, Doppler radar indicated showers and thunderstorms
producing heavy rain across the warned area. Between 1 and 1.5
inches of rain have fallen. Additional rainfall amounts of 1 to
1.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Grundy, Haysi, Breaks Interstate, John Flannagan Lake, War, Big
Rock, Stacy, Oakwood, Vansant, Jolo, Cucumber and Jenkinjones.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3736 8222 3730 8140 3727 8142 3725 8150
3726 8150 3721 8156 3720 8168 3724 8174
3720 8176 3715 8190 3721 8253 3727 8235
FLASH FLOOD...RADAR INDICATED
$$
RPY2 follow-up statements
919
WGUS71 KRLX 271327
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
927 AM EDT Wed Jul 27 2022
VAC027-051-WVC047-271600-
/O.CON.KRLX.FF.W.0050.000000T0000Z-220727T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan VA-Dickenson VA-McDowell WV-
927 AM EDT Wed Jul 27 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY FOR
BUCHANAN, NORTHERN DICKENSON AND SOUTHERN MCDOWELL COUNTIES...
At 927 AM EDT, Doppler radar and area gauges indicate 2 to 3 inches
of rain has fallen. Even though heavy rain has moved out of the
area, runoff will continue to result in strong rises on area
creeks. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Grundy, Haysi, Breaks Interstate, John Flannagan Lake, War, Big
Rock, Stacy, Oakwood, Vansant, Jolo, Cucumber and Jenkinjones.
This includes the following streams and drainages...Big Prater
Creek, Barts Lick Creek, and other tributaries to Russell Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3736 8222 3730 8140 3727 8142 3725 8150
3726 8150 3721 8156 3720 8168 3724 8174
3720 8176 3715 8190 3721 8253 3727 8235
FLASH FLOOD...RADAR INDICATED
$$
KH449
WGUS71 KRLX 271555
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1155 AM EDT Wed Jul 27 2022
VAC027-051-WVC047-271605-
/O.EXP.KRLX.FF.W.0050.000000T0000Z-220727T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan VA-Dickenson VA-McDowell WV-
1155 AM EDT Wed Jul 27 2022
...FLASH FLOOD WARNING WILL EXPIRE AT NOON EDT TODAY FOR BUCHANAN,
NORTHERN DICKENSON AND SOUTHERN MCDOWELL COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 AM EDT Friday for portions
of northeast Kentucky, southeast Ohio, southwest Virginia and West
Virginia.
LAT...LON 3736 8222 3730 8140 3727 8142 3725 8150
3726 8150 3721 8156 3720 8168 3724 8174
3720 8176 3715 8190 3721 8253 3727 8235
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 6:53 AM EDT, 2 minutes earlier.
Area forecast discussion, Jul 27, 6:53 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
653 AM EDT Wed Jul 27 2022
.SYNOPSIS...
A frontal boundary will remain near the area through today,
with another front moving through on Friday. Rounds of showers
and thunderstorms will provide for a threat of flooding.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 430 AM Wednesday...
Rain showers continue to pass through the southeast portion of the
CWA and additional showers are approaching from the west.
Precipitation is expected to become more widespread through the
morning, with thunderstorms also possible. Activity will likely
continue into tonight as a frontal boundary remains in the
vicinity. Shortwave energy tracking through generally zonal
upper level flow is expected to provide additional assistance to
shower and storm development today and tonight.
Moderate instability this afternoon and evening could allow for
a few storms to become severe, with damaging wind and possibly
hail. Though this potential could be lessened by the activity
this morning.
With precipitable water in the 2" range, showers and storms are
expected to be efficient rain producers. Locations that have
already experienced higher rainfall amounts prior to today will
be especially susceptible to flash flooding. Due to concerns
over flooding today and tonight, a moderate (~40-69%) risk of
excessive rainfall covers portions of northeast KY, southwest
VA, and central and southern WV. The risk begins to decrease to
the northwest, stepping down to a slight (~15-39%) risk towards
northern WV, and a marginal (~5-14%) risk in southeast Ohio.
With the potential for flash flooding today and tonight, and
then additional rainfall expected beyond the near term period,
a Flood Watch remains in effect through Friday morning.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
As of 440 AM Wednesday...
A cold front will push through our region on Friday before exiting
early Saturday. Watching for the possibility of heavy rain on Friday
as this front drifts south. Will be monitoring closely following the
flash flooding that has taken place in the past few days. Rounds of
showers are possible throughout the weekend in our southern counties
as shortwave perturbations push through our area behind this front,
while northern counties will see drier weather on Saturday. Models
differ slightly on timing and location of waves pushing through.
Lingering cloud cover will stay throughout the duration of the
weekend with warm and muggy conditions.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 440 AM Wednesday...
Showers possible, with storms possible south of I-64, as high
pressure exits the region and shortwave disturbances take aim on
Sunday. Early next week an upper level disturbance forms over the
Great Lakes and tracks our direction, bringing more unsettled
weather to start the new work week. Models are not in agreement on
timing nor positioning of this system. However they all seem to move
it out of our area sometime on Wednesday and thus decreasing our
PoPs and drying out our weather mid week.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
As of 650 AM Wednesday...
Sub-VFR ceilings are expected to continue at most sites as
showers and thunderstorms become more widespread through the
morning. Ceilings may begin to lift toward evening, then are
expected to lower again as precipitation continues overnight.
Heavy rainfall and some BR will result in periods of MVFR or
worse visibilities throughout the TAF period.
Winds are expected to increase to around 6-12KTs out of the
south to southwest during the day, with a few gusts possible at
times. Winds then become light overnight.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Extent of sub-VFR CIGs/VIS may vary. Onset
time of showers/storms may also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21
EDT 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
CRW CONSISTENCY M M H H H H H H H L H H
HTS CONSISTENCY L M H H H H H H H M H H
BKW CONSISTENCY H M L L H H H H H L H H
EKN CONSISTENCY M M M M H H H H H H H H
PKB CONSISTENCY H L M H M H H H H H M M
CKB CONSISTENCY M H H L H H H H M H H H
AFTER 12Z THURSDAY...
IFR in rounds of showers and thunderstorms, and possible
overnight/early morning fog and stratus, throughout the
remainder of work week.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday morning for WVZ005>008-013>018-
024>030-033-034-039-515>526.
OH...Flood Watch through Friday morning for OHZ083-085>087.
KY...Flood Watch through Friday morning for KYZ101>103-105.
VA...Flood Watch through Friday morning for VAZ003-004.
&&
SYNOPSIS...RPY/JLB/LC
NEAR TERM...JLB
SHORT TERM...RPY/LC
LONG TERM...RPY/LC
AVIATION...JLBHazardous weather outlook, Jul 27, 5:17 AM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 517 AM EDT Wed Jul 27 2022 KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>008-013>018-024>030- 033-034-039-515>526-280930- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH- Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-McDowell-Wyoming-Upshur-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 517 AM EDT Wed Jul 27 2022 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a marginal risk that thunderstorms this afternoon and evening could produce damaging wind gusts and possibly large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a marginal risk that thunderstorms on Thursday and Friday could produce damaging wind gusts and possibly large hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ009>011-019-020-031-032-040-280930- Wood-Pleasants-Tyler-Ritchie-Doddridge-Harrison-Taylor-Barbour- 517 AM EDT Wed Jul 27 2022 This Hazardous Weather Outlook is for portions of central West Virginia and northern West Virginia. .DAY ONE...Today and Tonight. There is a slight risk of flash flooding with showers and storms today and tonight. There is also a marginal risk that thunderstorms this afternoon and evening could produce damaging wind gusts and possibly large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A front is expected to linger over the region for much of the work week. With rounds of showers and thunderstorms, the chances for flash flooding increases each day. A flash flood watch may be needed should confidence increase. There is also a marginal risk that thunderstorms on Thursday and Friday could produce damaging wind gusts and possibly large hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-084-280930- Perry-Morgan-Athens-Washington-Vinton- 517 AM EDT Wed Jul 27 2022 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. There is a marginal risk of flash flooding with showers and storms today and tonight. There is also a marginal risk that thunderstorms this afternoon and evening could produce damaging wind gusts and possibly large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A front is expected to linger over the region for much of the work week. With rounds of showers and thunderstorms, the chances for flash flooding increases each day. A flash flood watch may be needed should confidence increase. There is also a marginal risk that thunderstorms on Thursday could produce damaging wind gusts and possibly large hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jul 27, 1:21 AM EDT, 5 hours 34 minutes before
Special Weather Statement National Weather Service Charleston WV 121 AM EDT Wed Jul 27 2022 WVZ025-026-270615- Boone-Logan- 121 AM EDT Wed Jul 27 2022 ...Steams and Creeks Running High... Multiple rounds of rainfall have fallen in a band across portions of Logan County into southern Boone County. Some areas have received 1 to 1.5 inches in the last couple of hours. This will cause creeks and streams to run high with water problems possible in low lying areas and areas of poor drainage. LAT...LON 3797 8178 3785 8166 3785 8210 3794 8208 TIME...MOT...LOC 0519Z 240DEG 49KT 3789 8191 25
Local storm report, Jul 27, 3:51 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
351 AM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM FLASH FLOOD 3 WSW OAK HILL 37.96N 81.19W
07/27/2022 FAYETTE WV 911 CALL CENTER
FAYETTE COUNTY 911 CENTER ADVISED THE
COMMUNITY OF SCARBRO IS BEING EVACUATED DUE
TO IMPASSABLE ROADS AND HIGH WATER.
&&Local storm report, Jul 27, 3:53 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM FLASH FLOOD 1 S OAK HILL 37.97N 81.15W
07/27/2022 FAYETTE WV 911 CALL CENTER
PER FAYETTE COUNTY 911 VIRGINIA STREET, MAIN
STREET, AND ALLMAN STREET ARE IMPASSABLE
WITHIN THE TOWN OF OAK HILL.
&&Special weather statement, Jul 27, 5:07 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
507 AM EDT Wed Jul 27 2022
WVZ517-519-520-271030-
Southeast Nicholas-Northwest Nicholas-Northwest Fayette-
507 AM EDT Wed Jul 27 2022
...Steams and Creeks Running High...
Multiple rounds of rainfall have fallen in a band across portions of
northern Fayette County and southern Nicholas County. Some areas
have received 1 to 2 inches in the last couple of hours. This will
cause creeks and streams to run high with water problems possible in
low lying areas and areas of poor drainage.
Central and southern portions of Fayette County are under a Flash
Flood Warning.
LAT...LON 3809 8069 3808 8072 3810 8087 3809 8089
3811 8100 3815 8103 3819 8083 3821 8063
3814 8061
TIME...MOT...LOC 0905Z 240DEG 49KT 3810 8073
25Special weather statement, Jul 27, 5:11 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
511 AM EDT Wed Jul 27 2022
WVZ024-025-034-515-516-271045-
Wyoming-Northwest Raleigh-Southeast Raleigh-Logan-Mingo-
511 AM EDT Wed Jul 27 2022
...Steams and Creeks Running High...
Multiple rounds of rainfall have fallen in a band across portions of
eastern Mingo County into southern Logan County, across Wyoming
County into Raleigh County. Some areas have received 1 to 1.5 inches
in the last couple of hours. This will cause creeks and streams to
run high with water problems possible in low lying areas and areas
of poor drainage.
LAT...LON 3759 8200 3771 8202 3769 8118 3760 8114
3759 8115 3759 8117 3758 8118 3758 8120
3754 8120
TIME...MOT...LOC 0909Z 240DEG 49KT 3764 8157
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:29 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 31 min |
| Jul 26, 11:27 PM EDT | Special Weather Statement | RLX | Fayette | 108 min |
| Jul 27, 1:21 AM EDT | Special Weather Statement | RLX | Logan | 54 min |
| Jul 27, 3:06 AM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 5 hr |
| Jul 27, 3:38 AM EDT | Flash Flood Warning | RLX | Fayette | 4 hr |
| Jul 27, 5:07 AM EDT | Special Weather Statement | RLX | Nicholas | 83 min |
| Jul 27, 5:11 AM EDT | Special Weather Statement | RLX | Wyoming | 94 min |
| Jul 27, 5:49 AM EDT | Flash Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 5 hr |
| Jul 27, 7:52 AM EDT | Areal Flood Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 4 hr |
| Jul 27, 9:55 AM EDT | Special Weather Statement | RLX | Mason, Putnam | 50 min |
| Jul 27, 10:10 AM EDT | Special Weather Statement | RLX | Mingo | 50 min |
| Jul 27, 10:16 AM EDT | Special Weather Statement | RLX | Calhoun, Clay, Fayette, Jackson, Kanawha, Roane | 44 min |
| Jul 27, 10:44 AM EDT | Areal Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 4 hr |
| Jul 27, 10:56 AM EDT | Flash Flood Warning | RLX | Logan, Mingo | 4 hr |
| Jul 27, 11:09 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Nicholas | 36 min |
| Jul 27, 11:56 AM EDT | Special Weather Statement | RLX | Webster | 34 min |
| Jul 27, 12:46 PM EDT | Special Weather Statement | RLX | Cabell | 29 min |
| Jul 27, 1:00 PM EDT | Special Weather Statement | RLX | Wayne | 15 min |
| Jul 27, 1:06 PM EDT | Special Weather Statement | RLX | Logan, Mingo | 39 min |
| Jul 27, 1:14 PM EDT | Special Weather Statement | RLX | Jackson, Mason, Putnam | 31 min |
| Jul 27, 1:16 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 29 min |
| Jul 27, 1:28 PM EDT | Special Weather Statement | RLX | Logan, Mingo | 32 min |
| Jul 27, 1:39 PM EDT | Special Weather Statement | RLX | Roane, Wirt | 36 min |
| Jul 27, 1:45 PM EDT | Special Weather Statement | RLX | Lincoln, Putnam, Wayne | 30 min |
| Jul 27, 1:59 PM EDT | Special Weather Statement | RLX | Logan | 31 min |
| Jul 27, 2:14 PM EDT | Special Weather Statement | RLX | Boone, Kanawha, Lincoln, Logan, Mingo | 31 min |
| Jul 27, 2:29 PM EDT | Special Weather Statement | RLX | Wyoming | 46 min |
| Jul 27, 2:43 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Logan | 47 min |
| Jul 27, 3:58 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 32 min |
| Jul 27, 4:25 PM EDT | Flash Flood Warning | RLX | Logan, McDowell, Mingo, Wyoming | 2 hr |
| Jul 27, 6:32 PM EDT | Areal Flood Warning | RLX | Logan, McDowell, Mingo, Wyoming | 58 min |
| Jul 27, 6:45 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 30 min |
Nearby
Flash Flood Warnings in Virginia, 2022Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.